MedElevator Войти в исследования
← Поиск публикаций
Annals of internal medicine · 2009

Narrative review: statin-related myopathy.

СтатьяПоддержка исследования: вне правительства СШАОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Joy Tisha R, Hegele Robert A

Аннотация

Statin-related myopathy is a clinically important cause of statin intolerance and discontinuation. The spectrum of statin-related myopathy ranges from common but clinically benign myalgia to rare but life-threatening rhabdomyolysis. Observational studies suggest that myalgia can occur in up to 10% of persons prescribed statins, whereas rhabdomyolysis continues to be rare. The mechanisms of statin-related myopathy are unclear. Options for managing statin myopathy include statin switching, particularly to fluvastatin or low-dose rosuvastatin; nondaily dosing regimens; nonstatin alternatives, such as ezetimibe and bile acid-binding resins; and coenzyme Q10 supplementation. Few of these strategies have high-quality evidence supporting them. Because statin-related myopathy will probably become more common with greater numbers of persons starting high-dose statin therapy and the increasing stringency of low-density lipoprotein cholesterol level targets, research to better identify patients at risk for statin myopathy and to evaluate management strategies for statin-related myopathy is warranted.

Предметные рубрики MeSH